| Model Number |
7318 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reports: the raytex sponge breaks down into small pieces.
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Additional Manufacturer Narrative
The device history record (dhr) and the documents undergo further review prior to release to the distribution center.Prior to a lot¿s release, the lots must be deemed acceptable, passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Based on the samples and the photographs, the complaint was confirmed.The selvage edges of the gauze are protruding out of the folded sections causing the loose threads.The selvage edges should be within the folds of the gauze to prevent loose threads.This could have been a placement error when the gauze was cut and folded.This were no issue identified as part of the in-process inspections; therefore, this could have been an isolated incident where a misfold cause the selvage edge to be protruding outside the folds.As this is considered an isolated event a formal corrective/preventative action is not applicable however, trending and monitoring will continue for this product issue.
Additional Manufacturer Narrative
Customer photos were provided and evaluated as part of the completed investigation.